# SDR MASA200300505

- Difficulty date: December 21, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 7,551 hours, 6,906 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Part time: 7,551 hours, 6,906 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE INSPECTION MECHANIC FOUND LT EMERGENCY LIGHT STRIP INOPERATIVE.  MECHANIC REPLACED LIGHT STRIP. OP CHECKS GOOD
